# SDR CALA0200535

- Difficulty date: November 8, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 3,211 hours, 505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ON PASSENGER SEATS ROW 23-28 LT AND RT SIDE WERE FOUND INOPERATIVE. INSPECTION FOUND LOOSE CONNECTOR AT SEAT 22D AND BLOWN FUSE IN POWER SUPPLY FOR EMERGENCY LIGHTS AT STA 785 RT SIDE. SECURED LOOSE CONNECTOR AND REPLACED POWER SUPPLY.
